# SDR C2XA96IA074

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Indicator
- Part number: 48635028010
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 6C, WITH AILERON TRIM ACTUATOR AT ITS ELECTRICAL ZERO POSITION, COCKPIT TRIM POSITION INDICATOR SHOWED LEFT WING UP CONDITION.  MAINTENANCE REMOVED AND REPLACED TRIM POSITION INDICATOR, OPERATIONAL CHECK GOOD. (M)
